# SDR FDEA202204090907

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-300
- Aircraft serial: 63104
- Aircraft time: 5,331 hours, 2,622 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAKED FORMER 114T2170-5 ALONG WITH LOOSE/DAMAGED FASTENERS LOCATED AT LS FLE   OSS 441. 0000301922 : VERNON, JAMES L - 09-APR-2022 23:11  REPLACED FORMER AND ATTACH BRACKET REF E.A. TH-5720-T0367929 P2
